MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM; PROSTHESIS, HIP
Catalog Number 110010246
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Bursitis (4832)
Date of Event 01/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 30124006 lot: 65323993 40mm i.D.Size f high wall liner.Cat: 650-1058 lot: 3111577 cer bioloxd option hd.Cat: 650-1066 lot: 3111783 cer opt type.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately two years post-implantation, the patient underwent a hip revision due to severe pain and failed implants.Patient experienced pain, weakness, trochanteric bursitis, and possible iliopsoas tendinitis.The shell was retained and all other implants revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided.Review of the available records identified the following: patient had a initial tha.Subsequently, patient began experiencing pain and weakness with resisted right hip flexion sitting at 90 degrees.Bursitis and iliopsoas tendinitis noted and relief with injection.Pain along right groin.Patient had a revision due to failed implants and severe pain.Iliopsoas tenotomy noted.Cup was well fixed and no loosening observed.Liner, stem and head were explanted.No other complications noted.A definitive root cause cannot be determined.Based on the medical records, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 ACETABULAR SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22186677
Report Number0001825034-2025-01704
Device Sequence Number8356237
Product Code LPH
UDI-Device Identifier00887868355905
UDI-Public(01)00887868355905(17)320225(10)65273587
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010246
Device Lot Number65273587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight73 KG